# SDR AALA202503185879

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 32,169 hours, 13,264 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016002193
- Condition: Faulted
- Location: Zone 100
- Part time: 13,108 hours, 5,885 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEFT PACK LIGHT ILLUMINATED IN FLIGHT RAN THE QRH PROCEDURE AND LEFT PACK WAS SHUT DOWN. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHX. REPLACED LEFT HAND PACK CONTROLLER. PER BMM 21-61-20. BIT AND OPERTIONAL CHECK OF LEFT HAND PACK GOOD.
